# SDR 7P9A2024040100002

- Difficulty date: March 21, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N7799T
- Make and model: Gulstm GIV
- Aircraft serial: 1474
- Aircraft time: 11,026 hours, 4,245 cycles
- Engine: Rroyce TAY6118
- Engine time: 5,661 hours, 2,850 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Solenoid Valve
- Part number: SV500
- Part serial: B22086
- Condition: Failed
- Location: Left Engine
- Part time: 1,422 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI FOR TAKEOFF CREW EXPERIENCED HIGH (FLIGHT) IDLE ON THE L ENGINE. UNSUCCESFUL ATTEMPTS TO ADVANCE THROTTLE AND RETURN TO IDLE WAS ATTEMPTED TO BRING ENGINE BACK TO NORMAL GROUND IDLE. CREW RETURNED TO RAMP WHERE TECHNICIANS TROUBLESHOT THE ISSUE TO, AND REPLACED THE APPROACH IDLE SOLENOID VALVE.
